Convergence of Certain Functionals of Integral Fractional Processes

  • José Manuel Corcuera
  • David Nualart
  • Jeannette H. C. Woerner


In this paper we consider the asymptotic behavior of functionals of processes of the form 0 t u s dB s H , where B H is a fractional Brownian motion with Hurst parameter H, and u is a process with finite q-variation, q<1/(1−H). We establish the stable convergence of the corresponding fluctuations.


Fractional Brownian motion Central and non-central limit theorems Long-memory Stable convergence 

Mathematics Subject Classification (2000)

60F05 60G15 60G18 62M99 


  1. 1.
    Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1968) MATHGoogle Scholar
  2. 2.
    Corcuera, J.M., Nualart, D., Woerner, J.H.C.: Power variation of some integral fractional processes. Bernoulli 12(4), 713–735 (2006) MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Fernique, X.: Regularité des trajectoires des fonctions aléatoires gaussienes. In: Hennequin, P.L. (ed.) Ecoles d’Eté de Probabilités de Saint-Flour IV-1974. Lecture Notes in Math., vol. 480. Springer, Berlin (1975) Google Scholar
  4. 4.
    Giraitis, L., Surgailis, D.: CTL and other limit theorems for functionals of Gaussian processes. Z. Wahrscheinlichkeitstheor. Verw. Geb. 70, 191–212 (1985) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    León, J.R., Ludeña, C.: Estimating the diffusion coefficient for diffusions driven by a fBm. Stat. Inference Stoch. Process. 3, 183–192 (2000) MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    León, J.R., Ludeña, C.: Stable convergence of certain functionals of diffusions driven by fBm. Stoch. Anal. Appl. 22(2), 289–314 (2004) MATHCrossRefGoogle Scholar
  7. 7.
    Taqqu, M.S.: Weak convergence to fractional motion and to the Rosenblatt process. Z. Wahrscheinlichkeitstheor. Verw. Geb. 31, 287–302 (1975) MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Taqqu, M.S.: Law of the iterated logarithm for sums of non-linear functions of Gaussian variables that exhibit a long range dependence. Z. Wahrscheinlichkeitstheor. Verw. Geb. 40, 203–238 (1977) MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Young, L.C.: An inequality of the Hölder type connected with Stieltjes integration. Acta Math. 67, 251–282 (1936) MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • José Manuel Corcuera
    • 1
  • David Nualart
    • 2
  • Jeannette H. C. Woerner
    • 3
  1. 1.Universitat de BarcelonaBarcelonaSpain
  2. 2.University of KansasLawrenceUSA
  3. 3.Institut für Mathematische StochastikUniversität GöttingenGöttingenGermany

Personalised recommendations